# SDR CALA9900058

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 66147351
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO RIBS ATTACHED TO NR 7 SPOILER ACTUATOR CASTING ARE CRACKED (1).  REPLACED RIBS PER SRM 51-10-1 AND 51-30-2.
